Journal article icon

Journal article

Reflections on Dubinskii's nonlinear compact embedding theorem

Abstract:
We present an overview of a result by Ju. A. Dubinskii [Mat. Sb. 67 (109) (1965); translated in Amer. Math. Soc. Transl. (2) 67 (1968)], concerning the compact embedding of a seminormed set in $L^p(0,T; \mathcal{A}_0)$, where $\mathcal{A}_0$ is a Banach space and $p \in [1,\infty]$; we establish a variant of Dubinskii's theorem, where a seminormed nonnegative cone is used instead of a seminormed set; and we explore the connections of these results with a nonlinear compact embedding theorem due to E. Maitre [Int. J. Math. Math. Sci. 27 (2003)].
Publication status:
Published

Actions


Access Document


Publisher copy:
10.2298/PIM1205095B

Authors


Barrett, JW More by this author
Journal:
Publ. Inst. Math. (Belgrade) (N.S.) 91(105) (2012), 95-110
Volume:
91
Issue:
105
Pages:
95-110
Publication date:
2011-01-10
DOI:
EISSN:
1820-7405
ISSN:
0350-1302
URN:
uuid:323a770c-0adc-4227-a8a8-dd623ad7d971
Source identifiers:
189115
Local pid:
pubs:189115
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP